Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 287605, 10 pages
http://dx.doi.org/10.1155/2014/287605
Research Article

A New Iterative Procedure for Deconvolution of Seismic Ground Motion in Dam-Reservoir-Foundation Systems

1Department of Building, Civil and Environmental Engineering, Concordia University, Montreal, QC, Canada H3G 1M8
2Hatch Ltd., Niagara Falls, ON, Canada L2E 7J7

Received 28 May 2014; Accepted 14 August 2014; Published 18 September 2014

Academic Editor: Giuseppe Marino

Copyright © 2014 Gurinderbir S. Sooch and Ashutosh Bagchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gurinderbir S. Sooch and Ashutosh Bagchi, “A New Iterative Procedure for Deconvolution of Seismic Ground Motion in Dam-Reservoir-Foundation Systems,” Journal of Applied Mathematics, vol. 2014, Article ID 287605, 10 pages, 2014. https://doi.org/10.1155/2014/287605.